MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number HLFR0270C
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial report is being filed to remain compliant to regulatory submission requirements.Suspect device expected to be returned by the complainant for evaluation but has not yet been received by (b)(4).A follow-up report will be filed once additional information is obtained.
 
Event or Problem Description
The complainant reported 4 units of 270 micron fibers which were observed to burn during use.
 
Additional Manufacturer Narrative
The complaint samples received (b)(6) 2020 were reviewed and the evidence of burning on each of the returned four (4) units was confirmed.The state of the laser last used with this holmium fiber is not confirmed and the cause of the apparent burns could not be confirmed from the sample review.The sterilization method used by the complaint facility is also unconfirmed.Each of the returned units was confirmed to have multiple case usage recorded.It can be confirmed each holmium laser fiber is 100% inspected for both visual and power testing performance defects prior to release for distribution and the rfid scan verifications on the return units confirmed each unit was performing to specification prior to release for distribution.
 
Event or Problem Description

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw,
MDR Report Key9944701
Report Number1037955-2020-00009
Device Sequence Number11501393
Product Code GEX
UDI-Device Identifier00810116020072
UDI-Public(01)00810116020072(17)230907(10)F3618R
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2023
Device Model NumberHLFR0270C
Device Catalogue NumberHLFR0270C
Device Lot NumberF3618R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2020
Device Age19 MO
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1